MathSciNet Relay Station
MathSciNet bibliographic data
MR163185 (29 #488) 46.65 (46.60)
Sakai, Shôichirô Weakly compact operators on operator algebras. Pacific J. Math. 14 1964 659–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement